# SDR ZHE2003F00000

- Difficulty date: August 25, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N5647G
- Make and model: Cessna 188B
- Aircraft serial: 18801129
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: S116740124
- Condition: Leaking
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BRAKE HOSE HAD HOLE IN IT, HAD SIGN OF CHAFING FROM UNKNOWN OBJECT.
